Articles in Refereed Journals 2017

  • N. Ahmed, T.Ch. Rebollo, V. John, S. Rubino, A review of variational multiscale methods for the simulation of turbulent incompressible flows, Archives of Computational Methods in Engineering. State of the Art Reviews, 24 (2017) pp. 115--164.
  • N. Ahmed, T.Ch. Rebollo, V. John, S. Rubino, Analysis of a full space-time discretization of the Navier--Stokes equations by a local projection stabilization method, IMA Journal of Numerical Analysis, 37 (2017) pp. 1437--1467, DOI https://doi.org/10.1093/imanum/drw048 .
  • N. Ahmed, S. Becher, G. Matthies, Higher-order discontinuous Galerkin time stepping and local projection stabilization techniques for the transient Stokes problem, Computer Methods in Applied Mechanics and Engineering, 313 (2017) pp. 28--52.
  • N. Ahmed, On the grad-div stabilization for the steady Oseen and Navier--Stokes equations, Calcolo. A Quarterly on Numerical Analysis and Theory of Computation, 54 (2017) pp. 471--501, DOI 10.1007/s10092-016-0194-z .
  • U. Wilbrandt, C. Bartsch, N. Ahmed, N. Alia, F. Anker, L. Blank, A. Caiazzo, S. Ganesan, S. Giere, G. Matthies, R. Meesala, A. Shamim, J. Venkatensan, V. John, ParMooN -- A modernized program package based on mapped finite elements, Computers & Mathematics with Applications. An International Journal, 74 (2017) pp. 74--88, DOI 10.1016/j.camwa.2016.12.020 .
  • V. Wiedmeyer, F. Anker, C. Bartsch, A. Voigt, V. John, K. Sundmacher, Continuous crystallization in a helically-coiled flow tube: Analysis of flow field, residence time behavior and crystal growth, Industrial and Engineering Chemistry Research, 56 (2017) pp. 3699--3712, DOI 10.1021/acs.iecr.6b04279 .
  • F. Anker, Ch. Bayer, M. Eigel, M. Ladkau, J. Neumann, J.G.M. Schoenmakers, SDE based regression for random PDEs, SIAM Journal on Scientific Computing, 39 (2017) pp. A1168--A1200.
  • I. Babushkin, C. Brée, Ch.M. Dietrich, A. Demircan, U. Morgner, A. Husakou, Terahertz and higher-order Brunel harmonics: From tunnel to multiphoton ionization regime in tailored fields, Journal of Modern Optics, (2017) pp. 1--10, DOI 10.1080/09500340.2017.1285066 .
  • F. Dassi, P. Farrell, H. Si, A novel surface remeshing scheme via higher dimensional embedding and radial basis functions, SIAM Journal on Scientific Computing, 39 (2017) pp. B522--B547, DOI 10.1137/16M1077015 .
  • P. Farrell, Th. Koprucki, J. Fuhrmann, Computational and analytical comparison of flux discretizations for the semiconductor device equations beyond Boltzmann statistics, Journal of Computational Physics, 346 (2017) pp. 497--513, DOI 10.1016/j.jcp.2017.06.023 .
  • P. Farrell, K. Gillow, H. Wendland, Multilevel interpolation of divergence-free vector fields, IMA Journal of Numerical Analysis, 37 (2017) pp. 332--353, DOI 10.1093/imanum/drw006 .
  • P. Friz, J. Diehl, P. Gassiat, Stochastic control with rough paths, Applied Mathematics and Optimization. An International Journal with Applications to Stochastics, 75 (2017) pp. 285--315, DOI 10.1007 /s00245-016-9333- 9 .
  • P. Friz, A. Shekhar, General rough integration, Lévy rough paths and a Lévy--Kintchine type formula, The Annals of Probability, 45 (2017) pp. 2707--2765, DOI 10.1214/16- AOP1123 .
  • A. Glitzky, M. Liero, Analysis of p(x)-Laplace thermistor models describing the electrothermal behavior of organic semiconductor devices, Nonlinear Analysis. Real World Applications. An International Multidisciplinary Journal, 34 (2017) pp. 536--562.
  • W. Dreyer, C. Guhlke, Sharp limit of the viscous Cahn--Hilliard equation and thermodynamic consistency, Continuum Mechanics and Thermodynamics, 29 (2017) pp. 913--934.
  • O. Gün, A. Yilmaz, The stochastic encounter-mating model, Acta Applicandae Mathematicae. An International Survey Journal on Applying Mathematics and Mathematical Applications, 148 (2017) pp. 71--102.
  • T. González Grandón, H. Heitsch, R. Henrion, A joint model of probabilistic/robust constraints for gas transport management in stationary networks, Computational Management Science, 14 (2017) pp. 443--460, DOI 10.20347/WIAS.PREPRINT.2401 .
  • A.L. Diniz, R. Henrion, On probabilistic constraints with multivariate truncated Gaussian and lognormal distributions, Energy Systems, 8 (2017) pp. 149--167, DOI 10.1007/s12667-015-0180-6 .
  • W. VAN Ackooij, R. Henrion, (Sub-) Gradient formulae for probability functions of random inequality systems under Gaussian distribution, SIAM/ASA Journal on Uncertainty Quantification, 5 (2017) pp. 63--87, DOI 10.1137/16M1061308 .
  • H. Antil, M. Hintermüller, R.H. Nochetto, Th.M. Surowiec, D. Wegner, Finite horizon model predictive control of electrowetting on dielectric with pinning, Interfaces and Free Boundaries. Mathematical Modelling, Analysis and Computation, 19 (2017) pp. 1--30.
  • M. Hintermüller, C.N. Rautenberg, On the uniqueness and numerical approximation of solutions to certain parabolic quasi-variational inequalities, Portugaliae Mathematica. A Journal of the Portuguese Mathematical Society, 74 (2017) pp. 1--35.
  • G.R. Barrenechea, V. John, P. Knobloch, An algebraic flux correction scheme satisfying the discrete maximum principle and linearity preservation on general meshes, Mathematical Models & Methods in Applied Sciences, 27 (2017) pp. 525--548, DOI 10.1142/S0218202517500087 .
  • J. Bulling, V. John, P. Knobloch, Isogeometric analysis for flows around a cylinder, Applied Mathematics Letters, 63 (2017) pp. 65--70.
  • S. Giere, V. John, Towards physically admissible reduced-order solutions for convection-diffusion problems, Applied Mathematics Letters, 73 (2017) pp. 78--83, DOI 10.1016/j.aml.2017.03.022 .
  • CH. Heinemann, Ch. Kraus, E. Rocca, R. Rossi, A temperature-dependent phase-field model for phase separation and damage, Archive for Rational Mechanics and Analysis, 225 (2017) pp. 177--247.
  • A. Roggensack, Ch. Kraus, Existence of weak solutions for the Cahn--Hilliard reaction model including elastic effects and damage, Journal of Partial Differential Equations, 30 (2017) pp. 111-145, DOI 10.4208/jpde.v30.n2.2 .
  • E. Bolthausen, W. König, Ch. Mukherjee, Mean-field interaction of Brownian occupation measures. II: A rigorous construction of the Pekar process, Communications on Pure and Applied Mathematics, 70 (2017) pp. 1598--1629.
  • W. König, (Book review:) Firas Rassoul-Agha and Timo Seppäläinen: A Course on Large Deviations with an Introduction to Gibbs Measures, Jahresbericht der Deutschen Mathematiker-Vereinigung, 119 (2017) pp. 63--67.
  • A. Linke, Ch. Merdon, W. Wollner, Optimal L2 velocity error estimate for a modified pressure-robust Crouzeix--Raviart Stokes element, IMA Journal of Numerical Analysis, 37 (2017) pp. 354--374.
  • P. Farrell, A. Linke, Uniform second order convergence of a complete flux scheme on unstructured 1D grids for a singularly perturbed advection-diffusion equation and some multidimensional extensions, Journal of Scientific Computing, 72 (2017) pp. 373--395, DOI 10.1007/s10915-017-0361-7 .
  • P.L. Lederer, A. Linke, Ch. Merdon, J. Schöberl, Divergence-free reconstruction operators for pressure-robust Stokes discretizations with continuous pressure finite elements, SIAM Journal on Numerical Analysis, 55 (2017) pp. 1291--1314.
  • M. Heida, A. Mielke, Averaging of time-periodic dissipation potentials in rate-independent processes, Discrete and Continuous Dynamical Systems -- Series S, 10 (2017) pp. 1303--1327.
  • M. Liero, A. Mielke, M.A. Peletier, D.R.M. Renger, On microscopic origins of generalized gradient structures, Discrete and Continuous Dynamical Systems -- Series S, 10 (2017) pp. 1--35, DOI 10.3934/dcdss.2017001 .
  • M. Mittnenzweig, A. Mielke, An entropic gradient structure for Lindblad equations and couplings of quantum systems to macroscopic models, Journal of Statistical Physics, 167 (2017) pp. 205--233, DOI 10.1007/s10955-017-1756-4 .
  • H.-G. Bartel, H.-J. Mucha, Seriation und Clusteranalyse von Objekten mit binären Merkmalen, erläutert am Beispiel von Götterdarstellungen des Löwentempels von Musawwarat es Sufra (Sudan), Berliner Beiträge zur Archäometrie, (2017) pp. 21--38.
  • H.-J. Mucha, Assessment of stability in partitional clustering using resampling techniques, Archives of Data Science Series A, 1 (2017) pp. 21--35, DOI 10.5445/KSP/1000058747/02 .
  • O. Omel'chenko, L. Recke, V. Butuzov, N. Nefedov, Time-periodic boundary layer solutions to singularly perturbed parabolic problems, Journal of Differential Equations, 262 (2017) pp. 4823--4862, DOI 10.20347/WIAS.PREPRINT.2300 .
  • S. Pickartz, U. Bandelow, S. Amiranashvili, Asymptotically stable compensation of soliton self-frequency shift, Optics Letters, 42 (2017) pp. 1416--1419, DOI 10.20347/WIAS.PREPRINT.2343 .
  • S. Rauch, H. Wenzel, M. Radziunas, M. Haas, G. Tränkle, H. Zimer, Impact of longitudinal refractive index change on the near-field width of high-power broad-area diode lasers, Applied Physics Letters, 110 (2017) pp. 263504/1--263504/5, DOI http://dx.doi.org/10.1063/1.4990531 .
  • K. Disser, J. Rehberg, A.F.M. TER Elst, Hölder estimates for parabolic operators on domains with rough boundary, Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie V, XVII (2017) pp. 65--79.
  • D. Belomestny, H. Mai, J.G.M. Schoenmakers, Generalized Post--Widder inversion formula with application to statistics, Journal of Mathematical Analysis and Applications, 455 (2017) pp. 89--104.
  • F. Dassi, H. Si, S. Perotto, T. Streckenbach, A priori anisotropic mesh adaptation driven by a higher dimensional embedding, Computer-Aided Design, 85 (2017) pp. 111--122, DOI https://doi.org/10.1016/j.cad.2016.07.012 .
  • A. Andresen, V. Spokoiny, Convergence of an alternating maximization procedure, Journal of Machine Learning Research (JMLR). MIT Press, Cambridge, MA. English, English abstracts., 53 (2017) pp. 389--429, DOI 10.1214/15-AIHP720 .
  • Y. Nesterov, V. Spokoiny, Random gradient-free minimization of convex functions, Foundations of Computational Mathematics. The Journal of the Society for the Foundations of Computational Mathematics, 17 (2017) pp. 527--566.
  • R. Rossi, M. Thomas, Coupling rate-independent and rate-dependent processes: Existence results, SIAM Journal on Mathematical Analysis, 49 (2017) pp. 1419--1494.
  • R. Rossi, M. Thomas, From adhesive to brittle delamination in visco-elastodynamics, Mathematical Models & Methods in Applied Sciences, 27 (2017) pp. 1489--1546, DOI 10.1142/S0218202517500257 .
  • M. Thomas, Ch. Zanini, Cohesive zone-type delamination in visco-elasticity, Discrete and Continuous Dynamical Systems -- Series S, 10 (2017) pp. 1487--1517, DOI 10.20347/WIAS.PREPRINT.2350 .
  • A. Pimenov, S. Slepneva, G. Huyet, A.G. Vladimirov, Dispersive time-delay dynamical systems, Physical Review Letters, 118 (2017) pp. 193901, DOI 10.20347/WIAS.PREPRINT.2324 .
  • S. Bergmann, D.A. Barragan-Yani, E. Flegel, K. Albe, B. Wagner, Anisotropic solid-liquid interface kinetics in silicon: An atomistically informed phase-field model, , 25 (2017) pp. 065015, DOI 10.1088/1361-651X/aa7862 .
  • M. Dziwnik, A. Münch, B. Wagner, An anisotropic phase-field model for solid-state dewetting and its sharp-interface limit, Nonlinearity, 30 (2017) pp. 1465--1496.
  • K.F. Lee, M. Dosta, A. caps">Mc Guire, S. Mosbach, W. Wagner, S. Heinrich, M. Kraft, Development of a multi-compartment population balance model for high-shear wet granulation with discrete element method, Comput. Chem. Engng., 99 (2017) pp. 171--184.
  • M. Eigel, M. Pfeffer, R. Schneider, Adaptive stochastic Galerkin FEM with hierarchical tensor representations, Numerische Mathematik, 136 (2017) pp. 765--803.
  • M. Heida, Stochastic homogenization of rate-independent systems, Continuum Mechanics and Thermodynamics, 29 (2017) pp. 853--894, DOI 10.1007/s00161-017-0564-z .
  • B. Jahnel, Ch. Külske, Sharp thresholds for Gibbs-non-Gibbs transition in the fuzzy Potts models with a Kac-type interaction, Bernoulli. Official Journal of the Bernoulli Society for Mathematical Statistics and Probability, 23 (2017) pp. 2808--2827.
  • P. Exner, A.S. Kostenko, M.M. Malamud, H. Neidhardt, Infinite quantum graphs, Rossiiskaya Akademiya Nauk. Doklady Akademii Nauk, 472 (2017) pp. 253--258.
  • P. Colli, G. Gilardi, E. Rocca, J. Sprekels, Optimal distributed control of a diffuse interface model of tumor growth, Nonlinearity, 30 (2017) pp. 2518--2546.
  • J. Sprekels, E. Valdinoci, A new type of identification problems: Optimizing the fractional order in a nonlocal evolution equation, SIAM Journal on Control and Optimization, 55 (2017) pp. 70--93.
  • P. Colli, G. Gilardi, E. Rocca, J. Sprekels, Asymptotic analyses and error estimates for a Cahn--Hilliard type phase field system modelling tumor growth, Discrete and Continuous Dynamical Systems, 10 (2017) pp. 37--54.
  • P. Colli, G. Gilardi, J. Sprekels, Distributed optimal control of a nonstandard nonlocal phase field system with double obstacle potential, Evolution Equations and Control Theory, 6 (2017) pp. 35--58.
  • P. Colli, G. Gilardi, J. Sprekels, Global existence for a nonstandard viscous Cahn--Hilliard system with dynamic boundary condition, SIAM Journal on Mathematical Analysis, 49 (2017) pp. 1732--1760, DOI 10.1137/16M1087539 .
  • P. Colli, G. Gilardi, J. Sprekels, Recent results on the Cahn--Hilliard equation with dynamic boundary condition, Bulletin of the South Ural State University, Series: Mathematical Modelling, Programming and Computer Software, 10 (2017) pp. 5--21.